# SDR AALA201909099018

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 16,978 hours, 4,766 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: R3 EMERG EXIT DOOR EMERG OPER CYLINDER CHARGE PRESSURE LOW. NITROGEN SERVICED R3 CYLINDER IAW AMM 52-22-00.
